# SDR 2005FA0000408

- Difficulty date: March 2, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N1094L
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605094
- Engine: Pwa PW545A
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Failed
- Location: Sensor Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND, PILOT NOTICED THAT THE ROSEMONT SENSOR HAD ICE ON IT.  UPON OPERATIONAL CHECK, FOUND THAT THE SENSOR WAS NOT HEATING.  TROUBLESHOOTING THE SYSTEM, FOUND THAT THERE WAS NO POWER TO THE HEATING ELEMENT OF THE PROBE.  UPON FURTHER INVESTIGATION, FOUND THAT THE RELAY KC311 PINS- X1 AND X2 WERE PINNED IN REVERSE ORDER.  REPINNED THE RELAY AND OPS CHECKED THE SYSTEM, GOOD. (EA09200500318) (K)
